# SDR DALA2017060904577

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 161-162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON FUSELAGE SKIN AND INTERNAL DOUBLER, BS 161 AND 162, LONGERONS 11R TO 12R AT UPPER FORWARD DOOR FRAME OF FWD SERVICE DOOR.  SKIN WAS REPAIRED IAW SRM 53-05, FIG 176.
